Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

An explicit construction for unramified quadratic extensions of biquadratic fields

Tom 178 / 2017

Debopam Chakraborty, Anupam Saikia Acta Arithmetica 178 (2017), 153-161 MSC: Primary 11G05; Secondary 11R29, 11R11. DOI: 10.4064/aa8493-10-2016 Opublikowany online: 29 March 2017

Streszczenie

We give a construction for everywhere unramified quadratic extensions of an infinite family of biquadratic fields by using a non-torsion point on an elliptic curve of the form $y^{2}=x^{3}+m$.

Autorzy

  • Debopam ChakrabortyDepartment of Mathematics
    Indian Institute of Technology Guwahati
    Guwahati-781039, Assam, India
    e-mail
  • Anupam SaikiaDepartment of Mathematics
    Indian Institute of Technology Guwahati
    Guwahati-781039, Assam, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek